# SDR CALA2013022700131

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 43,333 hours, 15,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY POWER SUPPLY M1674 IAW MM TASK 33-51-06-960-806.  OPS CHECKED GOOD.
